Feeling horrible πŸ˜ͺπŸ˜ͺ

Suffering right now πŸ˜ͺπŸ˜ͺπŸ˜ͺ I started back taking my Zoloft pills this morning and now I been feeling like crap all day . I just left the hospital, all thy said was it was medicine reaction and it's a panic attack and straight dismissed me . So they recommend me go stop taking it . But my doctor told me it'll take 2 weeks to kick in. What to do ????? Help !!! It's late at night and I can't sleep at all . Neck pain , throat hurt , dizzy , keep having hot flashes etc everything is bothering me right now πŸ˜ͺπŸ˜ͺ

Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

2 Replies

oldest β€’ newest
  • I have been where you are.. maybe call your dr and see if they can give you something to help you get through the start up side effects. I had xanax and only took 2 but it just made me feel better knowing I had something if I needed it.also did mindfulness-deep breathing/meditation which I believe helped too. I am on day 48 of Zoloft and feel it is helping me return to my old self. Good luck!

  • Sorry you are having a difficult time adjusting to your medication. Looks like you weren't on it long enough to take effect.

    If you haven't talked to the prescribing MD about this, maybe you should. Maybe a medication that that agrees with you can be prescribed, or you may need to tough out the current side effects until they diminish.

    The one thing you could remember is there is no easy quick fix to the challenges we face living with anxiety. You may need to seek therapy, try several medications before one may help, change some of your reactions when medication has side effects.

    You can be ok, its going to take time, patience, and work. You didn't get this way over night.

    We're here to listen and encourage, but you need to stay in contact with your main treating physician and not place yourself in a situation where you can't make a decision about taking medication he prescribed. If you don't trust him, you need to search for one you can trust.

    My best wishes that you feel a little better today. And remember there is always someone here to listen. Ok? :)

You may also like...